Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Fourier theorem for matrices


Author: Wilhelm Magnus
Journal: Proc. Amer. Math. Soc. 6 (1955), 880-890
MSC: Primary 42.2X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072982-4
MathSciNet review: 0072982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Hausdorff, Die symbolische Exponentialformel in der Gruppentheorie, Berichte der Saechsischen Akademie der Wissenschaften zu Leipzig, Math. Phys. Klasse vol. 58 (1906) pp. 19-18.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072982-4
Article copyright: © Copyright 1955 American Mathematical Society